# SDR CALA2016121901116

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 104,700 hours, 16,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE EMERGENCY LIGHT INOP. REPLACED THE SOCKET ASSY FOR L397 AFT L DOOR SLIDE LIGHT. OPS GOOD.
